Pacific Journal of Mathematics

Bounded analytic functions on unbounded covering surfaces.

Shigeo Segawa

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 183-187.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805996

Mathematical Reviews number (MathSciNet)
MR526677

Zentralblatt MATH identifier
0405.30036

Subjects
Primary: 30F99: None of the above, but in this section

Citation

Segawa, Shigeo. Bounded analytic functions on unbounded covering surfaces. Pacific J. Math. 79 (1978), no. 1, 183--187. https://projecteuclid.org/euclid.pjm/1102805996


Export citation

References

  • [1] M. Heins, Lindelf principle, Ann. of Math., (2) 61 (1955), 440-473.
  • [2] H. L. Selberg, Ein Satz ber beschrnkte endlichvieldeutige analytische funk- tionen, Comm. Math. Helv., 9 (1937), 104-108.
  • [3] C M . Stan ton, Bounded analytic functions on a class of Riemann surfaces, Paci- fic J. Math., 59 (1975), 557-565.
  • [4] H. Widom, $fv sections of vector bundles over Riemann surfaces, Ann. of Math., (2) 94 (1971), 304-324.
  • [5] Y. Yamamura, On the existence of bounded analytic functions,Sc. Rep. T. K. D. Sect. A, 10 (1969), 88-102.